# SDR DALA2024060605808

- Difficulty date: June 3, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 16-18
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT +Y254 LOCATED BTW FR 16 TO FR 18 AT FWD GALLEY AR EA (SI 531189). C/A: REPLACED FLOOR SUPPORT Y254 LOCATED BTW FR 12 TO FR 24 AT FWD GALLEY AREA (SI 531189) AS PER A320 SRM 51-42-11 AND SRM 51-72- 11 DWG D53112816 ,ISSUE G00 ,RELEASE DATE DATE 08/JAN/97, D53112817, ISSUE F00 ,RELEASE DATE 08/JAN/97, D53110984 ,ISSUE C00 ,RELEASE DATE 25/JAN/05, D53110920, ISSUE E00 ,RELEASE DATE 28/ APR/21 AND D53911091 , ISSUE D00 ,RELEASE DATE 28/FEB/95 . TOOK MEASURE ARE : L=0.880 INCHES W=0.404 INCHES D=0.032 INCHES.  RII INSPECTION COMPLETE 0855335 AE354QC JOB COMPLETE. (LP: 0374719)
